# SDR REXA2016090901716

- Difficulty date: September 9, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 18,533 hours, 18,159 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Swivel
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED PAX DOOR WOULD NOT OPEN, FOUND FWD SWIVEL LEVER BROKE (COUNTER BALANCE).  R & R THE PAX DOOR COUNTERBALANCE FWD SWIVEL LEVER IAW AMM 52-11-17 OPS CHECKED GOOD.
